The majorization function and the index of invariant subspaces in the Bergman spaces

Research output: Contribution to journalArticle

Bibtex

@article{5c89e7523ef54184b56a74fb497de47f,
title = "The majorization function and the index of invariant subspaces in the Bergman spaces",
abstract = "The index of an invariant subspace M of a Banach space of analytic functions in the open unit disc is defined by ind M = dim M/zM. In this paper, we provide a strong link between high index and nontangential boundary behaviour of the functions in an invariant subspace.",
author = "Alexandru Aleman and S Richter and Carl Sundberg",
year = "2002",
language = "English",
volume = "86",
pages = "139--182",
journal = "Journal d'Analyse Mathematique",
issn = "1565-8538",
publisher = "Magnes Press",

}